# SDR DALA2022032502008

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,946 hours, 19,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 CABIN STA347 FLOOR BEAM AT RBL11.00-54.75 FOUND CORROSION. CORRECTIVE ACTION: REPAIRED THE CORROSION AT CABIN STA347 RBL11.00-54.75 AS PER PRI597812-14 (2167247)
